# SDR APC2010F00000

- Difficulty date: March 12, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N36319
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870318
- Engine: Cont TSIO360E
- System (JASC): 2700 · Flight Control System
- Part: Bolt
- Part number: NAS110417
- Condition: Broken
- Location: Stabilator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, THE PILOT FOUND THE STABILATOR TO BE EXTREMELY LOOSE AND NOTIFIED MX.  WHEN REMOVED TAIL CONE FOUND A BROKEN BOLT ON THE RT THAT HAD BACKED OUT.  IMMEDIATELY GROUNDED THE WHOLE FLEET UNTIL SUCH TIME AS WE COULD INSPECT ATTACHING POINTS, BEARINGS AND REPLACE ATTACHING HARDWARE.  WHEN WE STARTED REMOVING BOLTS FROM OTHER ACFT, FOUND SEVERAL THAT WERE PITTED AND SCORED.  THE BOLT THAT BROKE HAD BEEN ON ACFT AT LEAST SINCE 06/22/07 WITH 2350 FLIGHT HOURS ON IT.
